Jump to content

David Klassen

Administrators
  • Content Count

    88
  • Joined

  • Last visited

  • Days Won

    6

David Klassen last won the day on June 23

David Klassen had the most liked content!

Community Reputation

31 Excellent

About David Klassen

  • Rank
    Advanced Member

Profile Information

  • Gender
    Male
  • Location
    Winnipeg

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. 2020 WSCC Winnipeg Autoslalom 10 Register: https://www.motorsportreg.com/events/2020-wscc-winnipeg-autoslalom-autocross-10-st-andrews-airport-sports-car-club-978976
  2. 2020 WSCC Winnipeg Autoslalom 9 Register: https://www.motorsportreg.com/events/2020-wscc-winnipeg-autoslalom-autocross-9-st-andrews-airport-sports-car-club-202500
  3. 2020 WSCC Winnipeg Autoslalom 8 Register: https://www.motorsportreg.com/events/2020-wscc-winnipeg-autoslalom-autocross-8-st-andrews-airport-sports-car-club-651905
  4. 2020 WSCC Winnipeg Autoslalom 7 Register: https://www.motorsportreg.com/events/2020-wscc-winnipeg-autoslalom-autocross-7-st-andrews-airport-sports-car-club-397989
  5. David Klassen

    Road Race Event #4

    until
    Road Race Event #4 Within 2 to 3 weeks before the event, register online @ wsccracing.com
  6. David Klassen

    TA Race Event #4

    until
    Time Attack Race Event #4 Within 2 to 3 weeks before the event, register online @ wsccracing.com
  7. David Klassen

    Track Day #5 + TnT

    Track Day #5 + TnT: Within 2 to 3 weeks before the event, register online @ wsccracing.com
  8. David Klassen

    Track Day #4 + TnT

    Track Day #4 + TnT: Within 2 to 3 weeks before the event, register online @ wsccracing.com
  9. You'll see the details pop up on MotorSportsReg this weekend: https://www.motorsportreg.com/calendar/?country=CA&q=wscc&radius=300
  10. DRIVER'S MEETING: 11:30AM (ALL DRIVERS) TRACK HOT: 12:00PM LUNCH BREAK: 3:30PM DRIVER'S MEETING: 4:00PM (ALL DRIVERS) TRACK CLOSED: 7:30PM Registration: https://www.motorsportreg.com/events/2020-wscc-opentrackday-3-tnt-gimli-motorsports-park-winnipeg-sports-car-club-320599
  11. Try: http://www.wsccautoslalom.com for the most up to date info I know of. Facebook: https://www.facebook.com/WinnipegAutoslalom/ Instagram: https://www.instagram.com/winnipeg.autoslalom/
  12. try Susan Wilson @ WSMA.ca: admin@wcma.ca
  13. Good motor, lots of power, I don’t think anyone would discourage to track it!
  14. For those of you that have difficulty viewing Excel files: WSCC Season Opener July 18 - 19, 2020 Friday July 17th - Early Registration 8:00pm Early Registration @ Concession window 30 Minutes Track Pay, Self Tech Sheets, Transponders Saturday July 18th 8:00 Late Registration @ Concession Window / Tech 60 Minutes Track Pay, Self Tech Sheets, Transponders 8:45 Workers Training & Meeting - outside north Concession 9:00 Drivers Meeting - South Concession (Outside) EMS in vehicle and READY Track is Hot 9:30 Time Attack Practice 15 Minutes* 9:50 Open Wheel Practice 15 Minutes 10:10 Closed Wheel Practice 15 Minutes 10:30 Time Attack Session #1 1 Warm - 5 Hot - 1 Cool 11:00 Open Wheel Qualifying 15 Minutes 11:20 Closed Wheel Qualifying 15 Minutes 11:40 Time Attack Session #2 1 Warm - 5 Hot - 1 Cool 12:10 Lunch Break 1 Hour Track is Cold 1:10 Open Wheel Race #1 15 Minutes +1 Lap 1:30 Closed Wheel Race #1 15 Minutes +1 Lap 1:50 Time Attack Session #3 1 Warm - 5 Hot - 1 Cool 2:20 Open Wheel Race #2 15 Minutes +1 Lap 2:40 Closed Wheel Race #2 15 Minutes +1 Lap 3:00 Time Attack Session #4 1 Warm - 5 Hot - 1 Cool 3:30 Open Wheel Race #3 20 Minutes + 1 Lap 3:55 Closed Wheel Race #3 20 Minutes + 1 Lap 4:20 EMS Released 4:30 Worker / Courtesy Laps** Track Hot 1 Hour Min. 5:30 Track Closed Sanctioned by the Western Canada Motorsport Association WSCC Season Opener July 18 - 19, 2020 Sunday July 19th 8:00 Registration /Tech (as Needed) 8:45 Workers Meeting - North Concession (outside) 9:00 Drivers Meeting - South Concession (outside) 9:30 EMS in vehicle and Ready to Respond Track Goes Hot 9:30 Time Attack Practice 15 minutes 9:50 Open Wheel Warm Up 10 Minutes 10:05 Closed Wheel Warm Up 10 Minutes 10:20 Time Attack Session #1 1 Warm - 5 Hot - 1 Cool 10:50 Open Wheel Race #1 15 Minutes +1 Lap 11:10 Closed Wheel Race #1 15 Minutes +1 Lap 11:30 Time Attack Session #2 1 Warm - 5 Hot - 1 Cool Lunch Break 1 Hour 12:00 Track is Cold 1:00 Time Attack Session #3 1 Warm - 5 Hot - 1 Cool 1:30 Open Wheel Race #2 15 Minutes +1 Lap 1:50 Closed Wheel Race #2 15 Minutes +1 Lap 2:10 Time Attack Session #4 1 Warm - 5 Hot - 1 Cool 2:40 Open Wheel Race #3 20 Minutes + 1 Lap 3:05 Closed Wheel Race #3 20 Minutes + 1 Lap 3:30 EMS Released 3:30 Track Closed
×
×
  • Create New...